Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762


Representations of integral quadratic forms over dyadic local fields

Author: Constantin N. Beli
Journal: Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 100-112
MSC (2000): Primary 11E08
Published electronically: August 10, 2006
MathSciNet review: 2237274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give necessary and sufficient conditions for the representations of quadratic lattices over arbitrary dyadic fields. Our result is given in terms of Bases of Norm Generators (BONGs, for short). However, they can be translated in terms of the more traditional Jordan decompositions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 11E08

Retrieve articles in all journals with MSC (2000): 11E08

Additional Information

Constantin N. Beli
Affiliation: Institute of Mathematics “Simion Stoilow” of the Romanian Academy, 21 Calea Grivitei Street, 010702-Bucharest, Sector 1, Romania

PII: S 1079-6762(06)00165-X
Keywords: Integral quadratic forms, dyadic local fields
Received by editor(s): January 23, 2006
Published electronically: August 10, 2006
Communicated by: Brian Conrey
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia